# SDR AALA20150105013

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 70,682 hours, 30,851 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: MS280343
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED & LANDING UNEVENTFUL.  ACFT WAS OVERWEIGHT.  DURING CLIMB NR 2 ENG OIL TEMPERATURE BEGAN FLUCTUATING 120+- 10 TO 15 DEGREES C.  PULLING THROTTLE BACK OIL TEMP FLUCTUATIONS SETTLED DOWN TO AROUND 120 DEGREES C.  ON THE GND AT IDLE OIL TEMP PEGGED AT IDLE ON HIGH END & ENG WAS SHUT DOWN. R & R NR 2 ENG OIL TEMP SENSOR IAW AMM 79-32-01 & NR 2 ENG OIL TEMP INDICATOR IAW AMM 79-32-02.  PERFORMED OPERATIONAL & LEAK CHECKS.  SYS CHECKED GOOD.
